On a covering problem of Mullin and Stanton for binary matroids.
Aequationes mathematicae, Tome 20 (1980), pp. 104-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1980__20_182384,
author = {James G. Oxley},
title = {On a covering problem of {Mullin} and {Stanton} for binary matroids.},
journal = {Aequationes mathematicae},
pages = {104--112},
year = {1980},
volume = {20},
zbl = {0433.05020},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__20_182384/}
}
James G. Oxley. On a covering problem of Mullin and Stanton for binary matroids.. Aequationes mathematicae, Tome 20 (1980), pp. 104-112. http://geodesic.mathdoc.fr/item/AM2_1980__20_182384/